The cohomology of the Morava stabilizer group at the prime 3
Authors: Vassily Gorbounov, Stephen F. Siegel and Peter Symonds
Journal: Proc. Amer. Math. Soc. 126 (1998), 933-941
MSC (1991): Primary 55N20; Secondary 55N22, 20J06
MathSciNet review: 1422870
Full-text PDF Free Access
Abstract: We compute the cohomology of the Morava stabilizer group at the prime by resolving it by a free product and analyzing the ``relation module.''
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208-2730
Address at time of publication: Department of Mathematics, University of Kentucky, Lexington, Kentucky 40506-0027
Stephen F. Siegel
Affiliation: Department of Mathematics and Statistics, University of Massachusetts, Amherst, Massachusetts 01003-4515
Affiliation: Department of Mathematics, UMIST, P.O. Box 88, Manchester M60 1QD, England
Received by editor(s): September 10, 1996
Additional Notes: The research of the second author was supported by an NSF postdoctoral fellowship.
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1998 American Mathematical Society